# SDR CA110606004

- Difficulty date: May 26, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Engine: Pwa PT6A61
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Drain
- Condition: Blocked
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE AT FL210,  CREW NOTICED OIL PRESSURE AND TORQUE FLUCTUATIONS WITH SMOKE COMING FROM THE EXHAUST STACK. THE ENGINE WAS SHUTDOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED AT THE POINT OF DEPARTURE.  POST-FLIGHT INSPECTION REVEALED A LOW OIL LEVEL (ADD 3 QTS) AND OIL IN THE EXHAUST CASE NEAR THE POWER TURBINE.  IT WAS DISCOVERED THAT THE EXHAUST CASE DRAIN WAS BLOCKED.  AFTER UNBLOCKING, DARK OIL AND CARBON DRAINED FROM THE CASE.  A MOTORING CYCLE WAS PERFORMED WHICH PRODUCED MORE OIL FROM THE DRAIN. THE ENGINE WILL BE REMOVED AND SENT FOR REPAIRS.
